A pole problem in the reduced Gaussian grid
Article first published online: 15 DEC 2006
Copyright © 1994 Royal Meteorological Society
Quarterly Journal of the Royal Meteorological Society
Volume 120, Issue 519, pages 1389–1407, July 1994 Part B
How to Cite
Courtier, P. and Naughton, M. (1994), A pole problem in the reduced Gaussian grid. Q.J.R. Meteorol. Soc., 120: 1389–1407. doi: 10.1002/qj.49712051913
- Issue published online: 15 DEC 2006
- Article first published online: 15 DEC 2006
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!